# SDR ASAA2014042707592

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 21,302 hours, 6,510 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 LT ENGINE IGNITION SYS INOPERATIVE.  ACFT GROUNDED. PERFORMED FIM 74-21, TASK 806. EEC BITE SHOWS NO FAULTS.  AUDIBLE IGNITOR TEST PASSED.  STARTED NR 2 ENGINE USING LT IGNITOR.  ENGINE STARTS AS SHOULD WITH NO ISSUES.  FAULT INTERMITTENT.
